The flip-through of a plane inviscid jet with a free surface

Cooker, M.J. (2009) The flip-through of a plane inviscid jet with a free surface. Journal of Engineering Mathematics, 67 (1-2). pp. 137-152. ISSN 0022-0833

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 10 Mar 2011 12:51
Last Modified: 21 Apr 2020 17:34
URI: https://ueaeprints.uea.ac.uk/id/eprint/19887
DOI: 10.1007/s10665-009-9302-2

Actions (login required)

View Item View Item